# SDR COMA0260446

- Difficulty date: July 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 5,810 hours, 5,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5314 EMERGENCY FLOOR LIGHTING AT ROW 12 IS INOPERATIVE.RECONNECTED LOOSE CONNECTOR WIRE.
